Diary of Unknown Symptoms

Mystery of the Internal Vibration

Entry for September 15, 2006


My eyes have been bothering me still and it’s the constant watering, itchy all of the time and I have a new theory. When this happened before, I could trace it to the megadose of B vitamins.

That is not the problem this time as I’ve lowered the dosage but it is the same type of feeling. I think it’s the active form of B2 and B6 in combination with my enzymes that is causing the overdose. The purpose of the enzymes is to activate the vitamins but what happens if they are already active? I’ll switch back to the non-active form and keep taking my enzymes.

Advertisements

September 15, 2006 - Posted by | Health | , ,

No comments yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: